# SDR QXEA0101477

- Difficulty date: August 31, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,622 hours, 48,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 17 IS BENT ON FORWARD SIDE OF FRAME 2220 STRINGER TIE AND STRINGER. REPAIRED IAW SRM 53-02-01 AND SRM 51-30-02.
